# SDR EIAA990244

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Right
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURIGN C/D CHECK, BS 1241 BULKHEAD FITTING AT RIGHT SIDE, CRACK FOUND OF SPAR WEB AT INBOARD FITTING LEG LOWEST BOLT HOLE.  REPAIRED SPAR WEB AND FITTING PER RS-R-53-43-34090 REV B, 8110-3.  (M)
